I have Inapropriate Sinus Tachycardia, Meds aren't helping?
I am 30 yrs old Female, weigh 109 lbs. I have a resting HR of 89 bpm laying down or still, in the car my HR stays around 100 BPM. I feel chest pain often. Doctor put me on Verapmil which gave me bad edema, now I am on Pindolol. It has helped my HR from climbing as high as 180 during walking now only goes to 130. He said with Tachycardia I shouldn't have chest pain. So now I am taking acid reducer called Prilosec. I have been on 3 weeks and isn't taking chest pain away. My chest pain is often after walking, light cardio, raking, or vacuuming... ect. I have difficulty breathing all the time. I get winded so easy. I have extreme dizziness and memory loss. I am a type one diabetic also. I have been active my whole life, till the last three years. My symptoms have gotten worse very quickly. I feel fatigue and tired all the time. I got a watch made by Polar that uses a strap around the chest and is very accurate. When my chest pain occurs my pulse will shoot from 89 to 116 bpm ((driving in the car) for a few seconds that I have caught, I just got the watch. I had CT done and Catherazation and everything came out good. I have also experienced sudden hot spells that last about ten minutes and I get very hot like a heating pad on my back and very dizzy. My cheeks turn bright red and I feel faint. Then my pulse drops to low 60's and 50's.
I guess my question is does anyone else get chest pain with inappropriate Tach? I had CT done and Catherazation and everything came out good.
When I have my tachycardia spells I get a "burning" sensation to the left side of my chest. My cardiologist told me that was normal and is due to the rapid HR. I also experience the shortness of breath very easily with minimal exertion and he told me this is also normal with tachycardia because we are not perfusing like we would be with a normal HR and that is causing all of the symptoms of lightheadedness, sob...etc. Does your chest pain radiate anywhere else? If it does that may be worth checking into it further but if it stays in the chest it is probably the tachycardia causing it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.